Table of Contents
Journal of Operators
Volume 2013, Article ID 506129, 9 pages
http://dx.doi.org/10.1155/2013/506129
Research Article

Linear Isometries between Real Banach Algebras of Continuous Complex-Valued Functions

Department of Mathematics, Faculty of Science, Arak University, Arak 38156-8-8349, Iran

Received 27 February 2013; Revised 14 August 2013; Accepted 26 August 2013

Academic Editor: Jan Lang

Copyright © 2013 Davood Alimohammadi and Hadis Pazandeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.